# SDR AALA961585

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: AAP3077
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 588 - EN ROUTE SDQ/JFK DURING CRUISE, CABIN WINDOW OUTER PANE AT PAX SEAT 12A CRACKED ALONG EDGE OF FRAME.  AIRCRAFT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED OUTER WINDOW PANE AND SEAL AT PAX SEAT 12A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
